Last update: Sat Oct 14 02:10:30 MDT 2017
@Article{Rashevsky:1946:SCS,
author = "N. Rashevsky",
title = "Some considerations on the structure of quadruped
extremities",
journal = j-BULL-MATH-BIOPHYS,
volume = "8",
number = "3",
pages = "83--93",
month = sep,
year = "1946",
CODEN = "BMBIAO",
DOI = "https://doi.org/10.1007/BF02478244",
ISSN = "0007-4985 (print), 2376-8398 (electronic)",
ISSN-L = "0007-4985",
bibdate = "Thu Jun 29 09:30:25 MDT 2017",
bibsource = "http://www.math.utah.edu/pub/tex/bib/bullmathbiophys.bib",
acknowledgement = ack-nhfb,
fjournal = "Bulletin of Mathematical Biophysics",
journal-URL = "http://link.springer.com/journal/11538",
}